# SDR HYIA20240711003

- Difficulty date: July 2, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N411CA
- Make and model: Tecnam P2012
- Aircraft serial: 008US
- Aircraft time: 1,719 hours, 1,819 cycles
- Engine: Lyc TEO540C1A
- Engine time: 2,122 hours, 2,114 cycles
- Propeller: Mtprop MTV14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THROUGH REVIEW OF ENGINE PERFORMANCE DATA IT WAS DISCOVERED THE RIGHT ENGINE WAS OVER SPED BY MORE THAN 10% DURING FLIGHT TRAINING DOING BACK-TO-BACK PRACTICES OF SIMULATED ENGINE OUT OPERATIONS. PER MANUFACTURE'S GUIDANCE THE ENGINE WILL BE REPLACED.
